# SDR ASOA05832

- Difficulty date: September 28, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4260 - DURING A GROUND INSPECTION IN VPS, THE EMERGENCY CEILING LIGHT, AT ROW 4, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY CEILING LIGHT AT ROW 4.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
